GENERAL-SOLUTIONS FOR TUNNELING OF SCALAR FIELDS WITH QUARTIC POTENTIALS IN DESITTER SPACE

Cited 7 time in webofscience Cited 0 time in scopus
  • Hit : 165
  • Download : 0
The tunneling rates for scalar fields with quartic potentials in de Sitter space in the limit of no gravitational back reaction are calculated numerically and the results are fitted by analytic formulas.
Publisher
AMERICAN PHYSICAL SOC
Issue Date
1994-07
Language
English
Article Type
Article
Keywords

FALSE VACUUM; TOPOLOGICAL DEFECTS; INFLATION; DECAY; NUCLEATION; GRAVITY; FATE

Citation

PHYSICAL REVIEW D, v.50, no.2, pp.941 - 946

ISSN
0556-2821
DOI
10.1103/PhysRevD.50.941
URI
http://hdl.handle.net/10203/59905
Appears in Collection
PH-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 7 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0